International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 10, Pages 697-701

Univalence of certain integral operators

Virgil Pescar1 and Shigeyoshi Owa2

1Department of Mathematics, Faculty of Science, “Transilvania” University of Braşov, Braşov 2200, Romania
2Department of Mathematics, Kinki University, Higashi-Osaka, Osaka 577-8502, Japan

Received 1 December 1998

Copyright © 2000 Virgil Pescar and Shigeyoshi Owa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We study some integral operators and determine conditions for the univalence of these integral operators.